Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Uncontrolled wheezing sounds, coughing up mucus, chain smoker, heavy drinker. Cancer?

Hello, I was a heavy drinker and smoker for over twenty years. I went through some terrible withdrawals when I quit drinking 10 days ago. I cut back on cigarettes from a pack and a half daily to just under 3 cigs a day. Now my chest is making untrolled wheezing sounds and continually coughing up this terrible orange jelly-like mucus . YYYY@YYYY Any Ideas? Please tell me I don t have cancer! Age 42
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

No I do not think it to be a cancer or related to your withdrawal from the drinking and cigarettes.

Do get examined by a GP to ascertain the cause and put you on treatment needed.

The Orange jelly mucus appears to be due to blood mixed in the sputum .The blood could be due to erosions in the mucous membranes.

Hope I answered your query.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor